# SDR 2004FA0000942

- Difficulty date: September 14, 2004
- Submitted: December 22, 2004
- Operation: General aviation
- Aircraft: N31589
- Make and model: Piper PA-32-300
- Aircraft serial: 327840135
- Engine: Lyc IO540K1G5
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 962830A1S8
- Part serial: 068
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT REPORTING ERRONEOUS ALTITUDE READINGS UP TO 1000 FEET OFF.  (AL05200401238)
